# SDR CA080220013

- Difficulty date: February 20, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Boeing 737-4S3
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 651768537
- Condition: Gouged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) L1 DOOR CUTOUT FRAME AT STA 349, WL 216 GOUGED AND REPAIRED IAW CUSTOMER EA. (TC NR 20080220013)
